# SDR AALA202212220235

- Difficulty date: December 20, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 84,316 hours, 10,836 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW BUNK DOOR DIFFICULT TO OPEN. ADJUSTED FLIGHT ATTENDANT CREW BUNK DOOR LATCH ASSEMBLY PER AMM 25-29-01.
